# SDR COZA20161223104

- Difficulty date: December 23, 2016
- Submitted: December 24, 2016
- Operation: Air carrier
- Aircraft: N732KA
- Make and model: Boeing 737-500
- Aircraft serial: 25065
- Aircraft time: 43,351 hours, 39,029 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7110025
- Part serial: 8111512
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STANDBY ALT SELECT KNOB ON THE PRESSURIZATION PANEL WAS FOUND TO BE INTERMITTENTLY SLIPPING INTERNALLY WHEN ATTEMPTING TO MAKE NUMBER CHANGES.  REPLACED THE PANEL AND OPERATIONAL CHECK NORMAL.
